Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-side effects

Posted by Lorraine on February 20, 2001, at 9:45:10

In reply to Re: Effexor-side effects normama, posted by Ryan on February 19, 2001, at 23:37:17

> > > I HAVE BEEN ON EFFEXOR NOW FOR 8 MONTHS AND IT IS THE ONLY AD THAT HAS WORKED FOR ME. I TAKE 300MG EVERY MORNING. I AM HAVING TROUBLESOME SIDE EFFECTS HOWEVER. ITCHING SCALP, WEIGHT GAIN, ABSOLUTELY NO ENERGY, AND INSOMNIA. IF ANYONE HAS ADVICE OR KNOWS OF A BETTER AD PLEASE LET ME KNOW.

Re insomnia--when do you take your dose and is it a split dose. I have to take mine early in the morning and I take GABA (a natural enzime you can get at the health food store) before bed to help me sleep.

Re energy and weight gain--perhaps your pdoc will augment with amphetamine or Wellbutrin which may counter balance these effects. You may be able to lower your dose of effexor in this event as well. Good luck.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lorraine thread:1893
URL: http://www.dr-bob.org/babble/20010212/msgs/54460.html